MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PENTARAY NAV; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC PENTARAY NAV; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D128211
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation details: a picture was received for evaluation following johnson & johnson medtech's procedures.In the photo provided by the customer, it is observed the catheter connected to the tubing, however, due to the blue background it's not clear if saline solution was irrigating through the device; irrigation issue cannot be conclusively determined; therefore the photo provided by the customer does not provide enough information to confirm a occlusion issue.A manufacturing record evaluation was performed, and no non-conformance's related to the reported complaint condition were identified.The customer complaint was not confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.Note: for field h6.Investigation findings code of ¿appropriate term/code not available (c22)¿ used to represent the photo analysis results.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.#: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a paroxysmal atrial fibrillation (afib) ablation procedure with a pentaray nav which was not irrigating and used on patient.It was initially reported by the customer that during the operation, device was not irrigating.A second device was used to complete the operation.There was no adverse event reported on patient.The customer's reported occlusion issue is not considered to be mdr reportable since the potential risk that it could cause or contribute to a serious injury or death to the operator or patient is remote.On 12-mar-2026, additional information was received indicating that when draining the syringe and infusion pump, the outlet hole of the catheter should not allow water to flow out.There was no error from the pump and the correct catheter settings were set on the generator.The device was used on the patient.There were no issues with flow rate change at the start of irrigation.Based on the additional information received indicating the device with an irrigation issue was used on the patient, the event was assessed as an mdr reportable malfunction.

Brand Name
PENTARAY NAV
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24764585
Report Number2029046-2026-01105
Device Sequence Number9267011
Product Code MTD
UDI-Device Identifier10846835012255
UDI-Public(01)10846835012255(17)280902(10)31754281L
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD128211
Device Lot Number31754281L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown